# SDR N6WA2016122303

- Difficulty date: December 23, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 20,883 hours, 13,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, DOOR SUPPORT CABLE GUIDE CRACKED. COMPLETED REPAIRS OF BS 280 BEAM IAW SRM 53-11-41
